# SDR UPS803618

- Difficulty date: June 19, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 52651332
- Condition: Corroded
- Location: Fs 857-880
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN C-CHECK MAINTENANCE, FOUND CORROSION ON CHANNEL BETWEEN FS 880 TO 857, LBL 15 TO 30.  REPLACED CHANNEL IAW SRM 51-1-20D.
